# SDR HEER20160531603

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N348A
- Make and model: Bell 407
- Aircraft serial: 53586
- Aircraft time: 2,453 hours
- Engine: Allsn 250C47B
- Engine time: 2,645 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWK120973
- Condition: Spalled
- Location: Nr 5
- Part time: 449 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED 5-19-16 FOR METAL IN OIL.  REMOVED NR 5 BEARING DUE TO PROBABLE SPALLING ON OUTER RACE AT SPLIT.  INSPECTED BEARING FOUND SPALLING ON OUTER RACE AT SPLIT.  SCRAP PART AND REPLACED WITH NEW.
